FullText URL AMV_40_3_527.pdf
Author Hashimoto, Mitsuyasu|
Keywords Group scheme Kleinian singularity Invariant theory
Note The final publication is available at Springer via http://dx.doi.org/10.1007/s40306-015-0145-9
Published Date 2015-09
Publication Title Acta Mathematica Vietnamica
Volume volume40
Issue issue3
Publisher Springer Singapore
Start Page 527
End Page 534
ISSN 0251-4184
NCID AA00508328
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders © Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015
File Version author
DOI 10.1007/s40306-015-0145-9
Official Url http://link.springer.com/article/10.1007%2Fs40306-015-0145-9|